# SDR SWAA2022031401485

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 66,040 hours, 38,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS CHAFING DAMAGE ON EXISTING REPAIR DOUBLER BS 853 TO BS 861 BETWEEN STR 2L AND STR 2R (CONTACT ENGINEERING). / REPAIRED DAMAGE ON FUSELAGE EXTERNAL SKIN ON EXISTING REPAIR DOUBLER BS 853 TO BS 861 BETWEEN STR 2L AND 2R PER ER #19-04143 REV IR AND EA #1-753-35512 REV IR
